# SDR TRAX200700481

- Difficulty date: April 7, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 18,075 hours, 14,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRINGER AFT CLEAT (CUT OUT CUP FOR HANDRAIL ARM) CORRODED.  BLENDED AND REMOVED AFT CUP, FOUND TO BE OUT OF LIMITS PER CRJ 200 SRM 53-00-00 BAT 23167.  DRILLED UP NEW AFT CUP REF CRJ-200 SRM 51-42-06, AND ADDED NEW NUT PLATES.  INSTALLED NEW CUP ON STRINGER PER CRJ 200 SRM 51-42-06, BAT23167 4/14/2007.  SUPPLEMENTAL - SDR CLOSED 04/16/07.
